Udaya Parampalli
Udaya Parampalli
Professor, School of Computing and Information Systems, University of Melbourne, Australia
Verified email at unimelb.edu.au - Homepage
Title
Cited by
Cited by
Year
Cyclic codes and self-dual codes over F/sub 2/+ uF/sub 2
A Bonnecaze, P Udaya
IEEE Transactions on Information Theory 45 (4), 1250-1255, 1999
2981999
Optimal large linear complexity frequency hopping patterns derived from polynomial residue class rings
P Udaya, MU Siddiqi
IEEE Transactions on Information Theory 44 (4), 1492-1503, 1998
1291998
Decoding of cyclic codes over F2+uF2
P Udaya, A Bonnecaze
IEEE Transactions on Information Theory 45 (6), 2148-2157, 2006
742006
New classes of frequency-hopping sequences with optimal partial correlation
Z Zhou, X Tang, X Niu, U Parampalli
IEEE transactions on information theory 58 (1), 453-458, 2011
692011
New complete complementary codes for peak-to-mean power control in multi-carrier CDMA
Z Liu, YL Guan, U Parampalli
IEEE transactions on communications 62 (3), 1105-1113, 2014
652014
New constructions for optimal sets of frequency-hopping sequences
Z Zhou, X Tang, D Peng, U Parampalli
IEEE transactions on information theory 57 (6), 3831-3840, 2011
652011
Optimal biphase sequences with large linear complexity derived from sequences over Z/sub 4
P Udaya, MU Siddiqi
IEEE Transactions on Information Theory 42 (1), 206-216, 1996
541996
Cocyclic Hadamard codes
KJ Horadam, P Udaya
IEEE Transactions on Information Theory 46 (4), 1545-1550, 2000
522000
An efficient clustering scheme to exploit hierarchical data in network traffic analysis
AN Mahmood, C Leckie, P Udaya
IEEE Transactions on Knowledge and Data Engineering 20 (6), 752-767, 2008
512008
Optimal and Suboptimal Quadriphase Sequences Derived from Maximal Length Sequences over Z _ {{\bf 4}}
P Udaya, MU Siddiqi
Applicable Algebra in Engineering, Communication and Computing 9 (2), 161-191, 1998
491998
Polyphase and frequency hopping sequences obtained from finite rings
P Udaya
PhD Thesis, Indian Institute of Technology, 1992
491992
Optimal odd-length binary Z-complementary pairs
Z Liu, U Parampalli, YL Guan
IEEE transactions on information theory 60 (9), 5768-5781, 2014
482014
New bound on frequency hopping sequence sets and its optimal constructions
Y Yang, X Tang, U Parampalli, D Peng
IEEE Transactions on Information theory 57 (11), 7605-7613, 2011
452011
Nonbinary sequences with perfect and nearly perfect autocorrelations
S Boztaş, U Parampalli
2010 IEEE International Symposium on Information Theory, 1300-1304, 2010
432010
A note on the optimal quadriphase sequences families
XH Tang, P Udaya
IEEE transactions on information theory 53 (1), 433-436, 2006
372006
A framework of constructions of minimal storage regenerating codes with the optimal access/update property
J Li, X Tang, U Parampalli
IEEE Transactions on Information theory 61 (4), 1920-1932, 2015
362015
An adaptive algorithm for online time series segmentation with error bound guarantee
Z Xu, R Zhang, R Kotagiri, U Parampalli
Proceedings of the 15th International Conference on Extending Databaseá…, 2012
302012
A new family of nonbinary sequences with three-level correlation property and large linear span
X Tang, P Udaya, P Fan
IEEE transactions on information theory 51 (8), 2906-2914, 2005
292005
On even-period binary Z-complementary pairs with large ZCZs
Z Liu, U Parampalli, YL Guan
IEEE Signal Processing Letters 21 (3), 284-287, 2014
282014
Privacy and forensics investigation process: The ERPINA protocol
G Antoniou, L Sterling, S Gritzalis, P Udaya
Computer Standards & Interfaces 30 (4), 229-236, 2008
252008
The system can't perform the operation now. Try again later.
Articles 1–20